MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC

MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 242032
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown arthroscopic procedure that the she_2rstck_5.9, univ,167_mitek sheath device was leaking fluid.Another device was used to complete the procedure.There was a minor delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.According to the information provided: ¿what was the exact failure of the device: leaking.¿ no additional information could be provided.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found scratch marks along the shaft indicating heavy use in the field.Additionally, the tip was deformed.The instrument was disassembled and examined where it was noted that the orange o ring was deformed and broken.No other anomalies could be observed.A functional test was performed; the device was disassembled and reassembled without restriction, and the stopcocks could be opened and closed without problem.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the she_2rstck_5.9,univ,167_mitek would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, repeated use and handling of the device.The manufactured date of this device is january 2022 and hence indicates this device is more than 4 years old.As per ifu-275309, 1) before assembly and sterilization, make sure that sheath o-rings are in place and are not damaged.The system can leak or malfunction if an o-ring is missing or damaged.2) do not use a damaged or defective endoscope.Inspect the endoscope prior to each examination or procedure and before sterilization based on the instructions in this document.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document specification: (b)(4).Device history lot: a manufacturing record evaluation was performed for the finished device lot number (1675935), and no non-conformance was identified.Device history batch: null device history review: a manufacturing record evaluation was performed for the finished device lot number (1675935), and no non-conformance was identified.

Brand Name
SHE_2RSTCK_5.9,UNIV,167_MITEK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
HENKE SASS
keltenstrasse 1
tuttlingen
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24461365
Report Number1221934-2026-00900
Device Sequence Number13112398
Product Code NBH
UDI-Device Identifier10886705031641
UDI-Public(01)10886705031641(10)1675935
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242032
Device Lot Number1675935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown